Alert archive / California / Winter Storm Warnings in 2010

Winter Storm Warning 9, NWS San Diego, CA

November 20, 2010Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Nov 20, 2010, 12:08 PM PST for Riverside County, San Bernardino County, California. It took effect at Nov 21, 2010, 4:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 20, 2010, 12:08 PM PST (20:08 UTC)
In effect from
Nov 21, 2010, 4:00 AM PST
Expired
Nov 21, 2010, 11:25 AM PST
In force
7 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WWUS46 KSGX 202008
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1208 PM PST SAT NOV 20 2010

...WINTER STORM WARNING NOW IN EFFECT BEGINNING 4 AM ON SUNDAY...

.COLDER AIR AND THE POTENTIAL FOR HEAVIER PRECIPITATION AND
STRONGER WINDS WILL BE DELAYED UNTIL EARLY SUNDAY.

CAZ055-056-210500-
/O.CAN.KSGX.WS.W.0008.000000T0000Z-101122T0800Z/
/O.NEW.KSGX.WS.W.0009.101121T1200Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE
1208 PM PST SAT NOV 20 2010

...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT
PST SUNDAY NIGHT ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING ABOVE 6000 FEET FOR PERIODS OF HEAVY SNOW AND STRONG 
WINDS WHICH IS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT PST SUNDAY
NIGHT.

* SYNOPSIS: A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST 
  WILL BRING HEAVY SNOW AND WINDY CONDITIONS INTO SUNDAY NIGHT.

* ELEVATION: ABOVE 6000 FEET.

* SNOW LEVELS: 7500 FEET TODAY...LOWERING TO NEAR 4500 FEET BY
  LATE SUNDAY.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES BETWEEN 6000 FEET AND 7000
  FEET WITH A FOOT OR MORE POSSIBLE ABOVE 7000 FEET.

* TIMING: SUNDAY.

* LOCATIONS INCLUDE: PINE COVE...ANGELUS OAKS...BALDWIN LAKE... 
  BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... 
  FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD

* WINDS: SOUTHWEST TO WEST 30 TO 40 MPH WITH GUSTS TO MPH NEAR 60 MPH
  OVER THE RIDGES.

* VISIBILITY: NEAR ZERO AT TIMES IN DENSE FOG...SNOW...AND BLOWING
  SNOW.

* IMPACTS: TRAVEL WILL BE HAZARDOUS DURING WINTER WEATHER CONDITIONS.

.OUTLOOK: LIGHTER SNOW SHOWERS WILL CONTINUE INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

JAD
3 follow-up statements
523 
WWUS46 KSGX 210310
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
710 PM PST SAT NOV 20 2010

...WINTER STORM WARNING ABOVE 6000 FEET IN THE SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS...

.A STORM SYSTEM WILL BRING WINTER WEATHER CONDITIONS TO THE HIGHER
ELEVATIONS OF THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS
SUNDAY. THERE WILL BE PERIODS OF SNOW AND STRONG GUSTY WINDS.
VISIBILITY WILL BE REDUCED IN SNOW...BLOWING SNOW AND DENSE FOG.
 
CAZ055-056-211200-
/O.CON.KSGX.WS.W.0009.101121T1200Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE
710 PM PST SAT NOV 20 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO
MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT FROM
4 AM SUNDAY TO MIDNIGHT PST SUNDAY NIGHT. 

* SYNOPSIS: A LARGE STORM SYSTEM WILL BRING HEAVY SNOW AND WINDY
  CONDITIONS INTO SUNDAY NIGHT.

* ELEVATION: ABOVE 6000 FEET.

* SNOW LEVELS: 6500 FEET TODAY...LOWERING TO NEAR 4500 FEET BY
  LATE SUNDAY.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES BETWEEN 6000 FEET AND 7000 
  FEET WITH A FOOT OR MORE POSSIBLE ABOVE 7000 FEET.

* TIMING: SUNDAY.

* LOCATIONS INCLUDE: PINE COVE...ANGELUS OAKS...BALDWIN LAKE... 
  BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... 
  FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD

* WINDS: SOUTHWEST TO WEST 30 TO 40 MPH WITH GUSTS TO MPH NEAR
  60 MPH OVER THE RIDGES. 

* VISIBILITY: NEAR ZERO AT TIMES IN DENSE FOG...SNOW...AND
  BLOWING SNOW. 

* IMPACTS: TRAVEL WILL BE HAZARDOUS DURING WINTER WEATHER
  CONDITIONS.

.OUTLOOK: LIGHTER SNOW SHOWERS WILL CONTINUE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

ATKIN
637 
WWUS46 KSGX 210941
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
141 AM PST SUN NOV 21 2010

CAZ055-056-212000-
/O.CON.KSGX.WS.W.0009.101121T1200Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE
141 AM PST SUN NOV 21 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
MIDNIGHT PST TONIGHT. 

* SYNOPSIS: A PACIFIC STORM WILL BRING PERIODS OF SNOW AND STRONG
  GUSTY WINDS TODAY THROUGH MIDNIGHT.

* ELEVATION: ABOVE 6000 FEET.

* SNOW LEVELS: AROUND 5000 FEET.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES BETWEEN 6000 FEET AND 7000 
  FEET WITH A FOOT OR MORE POSSIBLE ABOVE 7000 FEET.

* LOCATIONS INCLUDE: PINE COVE...ANGELUS OAKS...BALDWIN LAKE... 
  BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... 
  FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD

* WINDS: SOUTHWEST TO WEST 30 TO 40 MPH...WITH LOCAL GUSTS 
  TO 60 MPH OVER THE RIDGES.

* VISIBILITY: NEAR ZERO AT TIMES IN DENSE FOG...SNOW...AND 
  BLOWING SNOW.

* IMPACTS: TRAVEL WILL BE HAZARDOUS DURING WINTER WEATHER 
  CONDITIONS.

* OUTLOOK: LIGHTER SNOW SHOWERS WILL CONTINUE MONDAY INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MACKECHNIE
061 
WWUS46 KSGX 211925
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1125 AM PST SUN NOV 21 2010


CAZ055-056-212030-
/O.CAN.KSGX.WS.W.0009.000000T0000Z-101122T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...RUNNING SPRINGS...WRIGHTWOOD...PINE COVE
1125 AM PST SUN NOV 21 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE
WINTER STORM WARNING. 

THE THREAT FOR ADDITIONAL HEAVY ACCUMULATIONS OF SNOW HAS
DISSIPATED. OCCASIONAL PERIODS OF LIGHT SNOW AND FLURRIES WILL BE
POSSIBLE ALONG WITH STRONG AND GUSTY WINDS AT TIMES FOR THE NEXT
FEW DAYS.

$$

JAD

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Nov 20, 9:23 AM PST, 2 hours 45 minutes earlier.

Area forecast discussion, Nov 20, 9:23 AM PST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
923 AM PST SAT NOV 20 2010

.SYNOPSIS...A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL
BRING WET...COOL AND LOCALLY WINDY WEATHER INTO TUESDAY. THE
HEAVIEST PRECIPITATION IS EXPECTED THIS AFTERNOON...AND THE
STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS. DRY AND
CONTINUED COOL TUESDAY AND WEDNESDAY. WARMER FOR THE THANKSGIVING
HOLIDAY UNDER WEAK HIGH PRESSURE ALOFT.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

THE 12Z MIRAMAR SOUNDING SHOWED THE SATURATED LAYER HAD REACHED TO
NEARLY 7500 FT THIS MORNING BUT REMAINED DRY ABOVE TO AROUND 15K FT.
PRECIPITABLE WATER WAS ONLY 0.69 INCHES BUT THE MOISTURE PROFILE
SHOULD BE INCREASING THROUGH THE DAY. ONSHORE SURFACE PRESSURE
GRADIENTS WERE NOW ABOVE 10 MBS TO THE GREAT BASIN. THE GRADIENTS
WERE SUPPORTING WINDS IN THE 25 TO 35 MPH RANGE LOCALLY IN THE HIGH
DESERTS AND MOUNTAINS. SATELLITE IMAGERY SHOWS A COLD UPPER LOW
DIVING SOUTH ALONG THE OREGON COAST WITH IR ENHANCEMENT ALONG A
FRONT NEAR PT MUGU. RADAR IMAGERY AND REMOTE RAIN GAGES INDICATE
MODERATE RAINFALL IS ACCOMPANYING THE FRONT. THROUGH  THE SURFACE
FRONT IS NEAR PT. MUGU. MTN OBSERVATIONS INDICATE THE FREEZING LEVEL
IS NEAR 7K FT.

THE STORM SYSTEM REMAINS ON TRACK SO SEE NO BIG CHANGES TO DETAILS
ADVERTISED PREVIOUSLY...EXCEPT TO PROLONG THE THREAT OF SHOWERS INTO
TUE.

PRECIPITATION: OCCASIONAL MODERATE TO LOCALLY HEAVY RAINFALL
POSSIBLE TODAY IN ASSOCIATION WITH A PASSING COLD FRONT. BECOMING
LIGHT AND INTERMITTENT OVERNIGHT INTO EARLY SUNDAY. THEN ANOTHER
PERIOD OF MODERATE RAIN ADVANCING FROM N TO S WITH ANOTHER PASSING
SURFACE TROUGH ON SUN. A DEEP MOIST LAYER AND WEAK UPPER-LEVEL
DISTURBANCES CONTINUE TO THREATEN MORE SHOWERS...MOSTLY LIGHT INTO
TUE. RAINFALL TOTALS SHOULD REACH 3 TO 5 INCHES ON THE SAN
BERNARDINO COUNTY MOUNTAIN SLOPES WITH LOCAL HIGHER AMOUNTS. ABOUT
AN INCH AT THE COAST...AND TWO TO THREE INCHES POSSIBLE FROM THE
VALLEYS INTO THE FOOTHILLS. FARTHER SOUTH IN THE SAN DIEGO COUNTY
MOUNTAINS...AMOUNTS OF 2 TO 4 INCHES APPEAR LIKELY WITH LOCAL HIGHER
AMOUNTS. ABOUT A HALF INCH OF RAIN IS EXPECTED IN THE HIGH
DESERTS...AND UP TO A THIRD OF AN INCH IN THE LOWER DESERTS.

SNOWFALL: THE FREEZING LEVEL WILL BE ABOVE 6500 FT TODAY...THEN FALL
THIS AFTERNOON AND OVERNIGHT REACHING ABOUT 4000-4500 FEET IN THE
NORTHERN MOUNTAINS...AND 5000 FT IN THE SAN DIEGO MOUNTAINS SUN
MORNING. THE HEAVIEST PRECIP SHOULD OCCUR TODAY WITH THE FIRST COLD
FRONT AND WILL LIKELY BE IN THE FORM OF RAIN AT MOST RESORT LEVELS.
ABOVE 7000 FEET...IT WILL LIKELY BE ALL SNOW SO OVER A FOOT LOOKS
LIKELY. AT RESORT LEVEL THOUGH 5000 FT...THE RAIN SHOULD TURN TO
SNOW OVER THE NORTHERN MOUNTAINS BY EVENING AND BE OCCASIONALLY
HEAVY WITH PERIODS OF STRONG SW TO W WINDS THROUGH MON. OVER TIME 6
TO 12 INCHES WILL BE POSSIBLE. FOR THE SAN DIEGO MOUNTAINS...LIGHT
TO MODERATE AMOUNTS MAY ACCUMULATE SUN THROUGH MON. A WINTER WEATHER
ADVISORY MAY BE NEEDED THEN.

WINDS: WIND ADVISORIES ARE IN EFFECT THROUGH LATE SUN FOR ALL
MOUNTAIN AND DESERT AREAS THAT ARE NOT COVERED BY THE WINTER STORM
WARNING. SOME GUSTS OF 45 TO 50 MPH ARE LIKELY...ESPECIALLY NEAR
TIME OF FRONTAL PASSAGES. IT IS LIKELY THAT THE WINDS WILL CONTINUE
INTO MON AND A HIGH WIND WATCH WILL BE CONSIDERED FOR LOWER
ELEVATIONS IN THE MOUNTAINS AND DESERTS FOR SUN. ELSEWHERE...WINDS
WILL BE GUSTY OVER COASTAL AREAS...ESPECIALLY AROUND THE TIME OF THE
FRONTAL PASSAGE.

TEMPS: TEMPS WILL BE BELOW NORMAL THROUGH AT LEAST TUE WITH HIGHS IN
THE LOWER 60S NEAR THE COAST...50S IN THE VALLEYS...AND 30S AND 40S
IN THE MOUNTAINS. SOME WARMING POSSIBLE BY WED AS HEIGHTS/THICKNESS
BEGIN TO RECOVER.

CONVECTION: SATELLITE DERIVED AND MODEL INSTABILITY LOOK
INSUFFICIENT FOR WIDESPREAD THUNDERSTORMS...HOWEVER ISOLATED STORMS
WILL BE POSSIBLE...ESPECIALLY AS THE ATMOSPHERE COOLS FURTHER INTO
THE EVENT.

LOOKING AHEAD TO NEXT WEEK...THE EC/GFS MODELS ARE TRYING TO VEER
THE UPPER-LEVEL FLOW MORE TO THE NORTH BY WED...IF IT DOES...IT
SHOULD FINALLY DRY OUT HERE. BY THANKSGIVING DAY HEIGHTS/THICKNESS
HAVE RECOVERED CONSIDERABLY AND THE GFS SUGGESTS RATHER STRONG
OFFSHORE SURFACE FLOW COULD DEVELOP. IF THAT HAPPENS IT WILL FOR
SURE DRY IT OUT AND BRING WARMING WEST OF THE MOUNTAINS...BUT IT
WILL DEPEND ON THE FINAL EVOLUTION OF THE HUGE TROUGH BEING CARVED
OUT OVER CONTINENT. RIGHT NOW THE EC/GFS HAVE DIFFERENT SOLUTIONS.

&&

.AVIATION...
01700Z...BANDS OF SHOWERS WILL BE MOVING THROUGH TODAY WITH BASES
600-1000 FT MSL MERGING WITH HIGHER LAYERS TO NEAR 20000 FEET MSL.
VISIBILITIES MAINLY 3-5 MILES IN SHOWERS...WITH AREAS OF
VISIBILITIES 1-3 MILES IN MODERATE RAIN AND FOG. SOUTHWEST WINDS
GUSTING TO 25 KNOTS WITH THE HEAVIEST SHOWERS COASTAL AND VALLEY
AREAS...AND GUSTS TO NEAR 60 KNOTS IN THE MOUNTAINS AND ADJACENT
DESERTS. STRONG UP AND DOWNDRAFTS AND WIND SHEAR NEAR THE MOUNTAINS
AND LOCALLY IN THE DESERTS. AN AIRPORT WEATHER WARNING IS POSSIBLE
WITH THE HEAVIEST SHOWERS AT KSAN THIS AFTERNOON. SMALL

&&

.MARINE...
201700Z...SOUTHWEST WINDS ASSOCIATED WITH A COLD FRONT WITH WIND
GUSTS INCREASING TO 25 TO 30 KT MIDDAY THROUGH EVENING
TODAY...SUBSIDE SOME TONIGHT...THEN INCREASE AGAIN SUNDAY AS A
SECOND WAVE OF SHOWERS MOVES IN.

&&

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT BELOW 6000 FEET
     FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS.

     WINTER STORM WARNING UNTIL MIDNIGHT PST SUNDAY NIGHT ABOVE 6000
     FEET FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
     COUNTY MOUNTAINS.

     WIND ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT FOR THE SAN DIEGO
     COUNTY MOUNTAINS.

     WIND ADVISORY UNTIL MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET
     FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...SAN
     DIEGO COUNTY DESERTS.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM PST THIS EVENING FOR
     THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE
     MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
     CLEMENTE ISLAND.

&&

PUBLIC...JAD
AVIATION/MARINE...SMALL

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Nov 20, 8:40 AM PST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
840 AM PST SAT NOV 20 2010

CAZ042-043-048-050-055>058-060>062-211200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
840 AM PST SAT NOV 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY THROUGH TONIGHT

A LARGE PACIFIC STORM WILL BRING WET...COOL AND WINDY WEATHER. THE
HEAVIEST PRECIPITATION WILL OCCUR THIS AFTERNOON...AND THE STRONGEST
WINDS WILL BE IN THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH
TONIGHT. A WINTER STORM WARNING IS IN EFFECT ABOVE 6000 FEET FOR THE
SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. A WIND ADVISORY IS IN
EFFECT FOR ALL MOUNTAIN AND DESERT AREAS. A SMALL CRAFT ADVISORY IS
IN EFFECT FOR THE INNER AND OUTER WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PACIFIC STORM WILL CONTINUE TO BRING WET...COOL AND WINDY
WEATHER. A WINTER STORM WARNING IS IN EFFECT ABOVE 6000 FEET UNTIL
MIDNIGHT PST SUNDAY NIGHT FOR THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS. A WIND ADVISORY IS IN EFFECT FOR ALL MOUNTAIN AND
DESERT AREAS THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

JAD

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 6:51 PM PSTWinter Storm WatchSGXRiverside, San Bernardino9 hr
Nov 19, 7:51 PM PSTSmall Craft Advisory for WindsSGX20 hr
Nov 20, 3:59 AM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego8 hr
Nov 20, 4:09 AM PSTWinter Storm WarningSGXRiverside, San Bernardino8 hr

Nearby

Winter Storm Warnings in California, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.